MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION 6F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION 6F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number C610134
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no relevant findings.A search of the complaint file did not find any other report with the involved product code/lot# combination.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.
 
Event or Problem Description
The user facility reported that the suture lock up on with the angioseal evolution device.The following information was provided by the user: the procedure went as scripted right up to the point of collagen compaction.The compaction never advanced when the device was pulled back upon.There was enough pullback force to tent the patient's skin at the access site but the compaction tube didn't budge.At this point we had to push the suture release button and harvest the compaction tube to manually compress the collagen.The closure was successful but the device did not work as intended.It was reported that the patient condition was stable.It was reported that the procedure outcome was successful.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1.Date of report should be 10/11/2017.The actual device has yet to be returned; therefore, an evaluation of the actual device was unable to be conducted.With no device return the exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
6F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
2101 cottontail ln.
somerset NJ 08873
MDR Report Key6940991
Report Number2243441-2017-00151
Device Sequence Number890412
Product Code MGB
UDI-Device Identifier05415067002839
UDI-Public05415067002839
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Catalogue NumberC610134
Device Lot Number5858565
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/15/2017
Supplement Date Received by Manufacturer11/06/2017
Initial Report FDA Received Date10/11/2017
Supplement Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1